PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Distances between Hilbertian operator spaces

Volume 222 / 2014

Seán Dineen, Cristina Radu Studia Mathematica 222 (2014), 29-39 MSC: Primary 46G20. DOI: 10.4064/sm222-1-3


We compute the completely bounded Banach–Mazur distance between different finite-dimensional homogeneous Hilbertian operator spaces.


  • Seán DineenSchool of Mathematical Sciences
    Dara Ó Briain Center for Science
    University College Dublin
    Belfield, Dublin 4, Ireland
  • Cristina RaduDepartamento de Matemática Pura
    Universidade Federal do Rio de Janeiro
    Avenida Athos da Silveira Ramos 149
    Rio de Janeiro-RJ ZC-32, Brazil

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image